MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 5 MM, 29 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 5 MM, 29 CM
Model Number R26046BA
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).Cross reference complaint id: (b)(4).
 
Event or Problem Description
According to the information received, the lens on the scope does not show clear images; very blurry.It has been involved in a patient incident that resulted in harm: while dealing with the adhesions a small hole in the lung was created.Cross reference mdr: (b)(4).

Brand Name
HOPKINS TELESCOPE 30°, 5 MM, 29 CM
Common Device Name
HOPKINS TELESCOPE 30°, 5 MM, 29 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key25660448
Report Number2020550-2026-01466
Device Sequence Number5701742
Product Code GCJ
UDI-Device Identifier04048551092132
UDI-Public04048551092132
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
Report Date (Section F) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR26046BA
Device Catalogue NumberR26046BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/04/2026
Event Location Hospital
Date Report to Manufacturer06/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown